Directed diffusion in a percolation network

Barma, M. ; Dhar, D. (1983) Directed diffusion in a percolation network Journal of Physics C: Solid State Physics, 16 (8). pp. 1451-1458. ISSN 0022-3719

Full text not available from this repository.

Official URL:

Related URL:


The authors investigate diffusion of particles in a random medium in the presence of an external field. The medium is modelled by a percolation network on which the particle executes a random walk with unequal transition probabilities along and against the biasing field. In one dimension where there are only finite clusters, they study how the bias affects the long-time approach to the steady state. In higher dimensions, they study the current-carrying steady state above the percolation threshold. They show that the drift velocity is non-monotonic and vanishes for large enough values of the field.

Item Type:Article
Source:Copyright of this article belongs to Institute of Physics Publishing.
ID Code:9446
Deposited On:02 Nov 2010 12:12
Last Modified:13 May 2011 08:30

Repository Staff Only: item control page